Archive for Rational Mechanics and Analysis

, Volume 139, Issue 3, pp 255–290

Geometric Singularities for Solutions of Single Conservation Laws

  • Shyuichi Izumiya
  • Georgios T. Kossioris
Article

DOI: 10.1007/s002050050053

Cite this article as:
Izumiya, S. & Kossioris, G. Arch Rational Mech Anal (1997) 139: 255. doi:10.1007/s002050050053

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Shyuichi Izumiya
    • 1
  • Georgios T. Kossioris
    • 2
  1. 1.Department of Mathematics Faculty of Science Hokkaido University Sapporo 060, JapanJP
  2. 2.Department of Mathematics University of Crete 71409 Iraklion Crete, GreeceGR